Prayers Needed

13 posts / 0 new
Last post
Breen31806's picture
Offline
Last seen: 3 years 8 months ago
Joined: 09/05/06
Posts: 1172
Prayers Needed

Hi Ladies! Please say a prayer for me. I'm having extrememly heavy cycle right now. So heavy I'm soaking a tampon every 30-45 min. I've already called my doctor and they've told me to switch to pads and monitor it from there. If it doesn't let up they told me to call back and I'd be given further instructions. The last time this happened was last year which resulted in my surgery. I just saw my GYN last week for my annual and everything looked good. The nurse told me to keep my feet up and rest. So I did call into work.

I also called my regular doctor to see if my test results are in from having my thryroid tested last week. And they want to see me. So I'm going in to get the results of my test. If my thyroid is low then that would explain the heavy periods.

So please say a prayer for me that everything gets answered and I finally feel normal and my body acts the way it is suppose to.

Jenn0113's picture
Offline
Last seen: 4 years 10 months ago
Joined: 03/09/07
Posts: 5335

I'm praying for you now! KUP on everything. I hope it ends soon and you don't need surgery.

bisksprout's picture
Offline
Last seen: 4 years 8 months ago
Joined: 07/06/06
Posts: 474

Sending a prayer your way. *HUGS* KUP on how you are doing.

meggyrn's picture
Offline
Last seen: 1 year 4 months ago
Joined: 02/16/09
Posts: 2263

Praying for you. I remember when you went through this last time. I hope the bleeding can end w/o needing surgery.

reb2591020's picture
Offline
Last seen: 3 years 3 months ago
Joined: 09/20/09
Posts: 333

Oh no...hope you get answers soon. Rest up and take it easy!! Keep us posted!!!

Breen31806's picture
Offline
Last seen: 3 years 8 months ago
Joined: 09/05/06
Posts: 1172

Well my regular doc said all my thryoid tests came back normal. He gave me a pill to knock me out at night and then a pill to give me energy during the day (it's a pill they give to people with narcolepsy). He wants me to try it for 30days and then if it doesn't help with the extreme fatigue then he'll send me to an endo.

As far as the bleeding right now.. I'm still bleeding. It has lightened up a bit but I'm still having huge clots. Just relaxing now with my feet up.

meggyrn's picture
Offline
Last seen: 1 year 4 months ago
Joined: 02/16/09
Posts: 2263

My sister's boyfriend takes the pill they give you to keep you awake during the day. He has narcolepsy. It's kind of one of those cases where you want something to be wrong, like you're thryoid levels. Then it would explain everything that is going on.

Glad the bleeding has eased up a bit.

Coastieswife's picture
Offline
Last seen: 3 years 10 months ago
Joined: 08/06/08
Posts: 408

Ill definitely keep you in my prayers.

Offline
Last seen: 2 years 8 months ago
Joined: 12/01/10
Posts: 997

Keeping you in my thoughts.

Offline
Last seen: 3 years 10 months ago
Joined: 04/21/11
Posts: 52

Praying for you very hard. You shall be fine and you're not alone..

meggyrn's picture
Offline
Last seen: 1 year 4 months ago
Joined: 02/16/09
Posts: 2263

How are you doing? Just thinking about you.

Breen31806's picture
Offline
Last seen: 3 years 8 months ago
Joined: 09/05/06
Posts: 1172

I'm doing good. I've been really busy this week so I haven't been able to update.

AF abruptly ended the very next day. 4 day cycle very very bizarre.

My regular doc has me on meds to sleep and to keep awake. The Nuvigil gives me a horrible headache as soon as it wears off. And I was sleeping better before I started the trazadone. It's only been 4 days so I'm gonna give it a little bit longer.

meggyrn's picture
Offline
Last seen: 1 year 4 months ago
Joined: 02/16/09
Posts: 2263

Glad to hear AF stopped. That is so wierd that it is crazy heavy then ends so quick. Hope you can get some answers to it soon. Sorry the new meds are having bad side effects. Hopefully once your body gets used to them you'll feel better.